# SDR AALA20120222014

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 68,172 hours, 24,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 27D INOPERATIVE.  SECURED LOOSE CONNECTOR AT WALL FOR SEAT 27D EMERGENCY LIGHT.  OPS CHECKED NORMAL.
